# SDR R1561

- Difficulty date: June 26, 2003
- Submitted: June 26, 2003
- Operation: General aviation
- Aircraft: N982MC
- Make and model: Amd FALCON10
- Aircraft serial: 114
- Aircraft time: 8,168 hours, 6,639 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod Tube
- Part number: F10A272129
- Condition: Chafed
- Location: Elevator
- Part time: 8,168 hours, 6,639 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOR HYDRAULIC SEEP AT BOTTOM OF RUDDER, FOUND ELEVATOR SERVO PRESSURE LINE CHAFFED THROUGH RUDDER PUSH-PULL TUBE.  SUSPECTED LINE WAS TIGHTENED WITH A PRELOAD THAT TWISTED THE LINE TO CHAFE ON THE RUDDER PUSH-PULL TUBE.  THE LINE WAS LOOSENED AND REPOSITIONED ITSELF SO AS TO EXTEND AND RETRACT WITH CONTROL MOVEMENT WITHOUT INTERFERENCE WITH THE RUDDER PUSH-PULL TUBE.  PUSH-PULL TUBE HAD A HOLE CHAFED THROUGH AND REQUIRED REPLACEMENT.  THIS AREA IS ONLY INSPECTED DURING A 3B (3600 HOURS) OR C (6 YEARS) IAW THE MFG MM, CHAPTER 5-10-00.
